After several months of being in constant AF, I had a successful cardioversion last Tuesday. The team who carried it out at my local hospital were absolutely fantastic and seemed to be having a lot of fun, so I just joined in as expected. My heart rate is now 62. Get the flags out!
However, I never want to repeat the last week or so. The week before the procedure a horrible looking spot appeared on my 2in thigh scar where I'd had quite a deep skin cancer removed last July. I was convinced it had come back and you know when you have your darkest times the most ridiculous things come into your mind, like am I going to eventually lose my leg! Well that was me!
I must say my local hospital were very good and had me in to see them within days of me calling. I could have cried when they said it was an infection, this was later confirmed after a swab.
In the lead up to having all my worries solved and when I was at my most stressed I had the absolute horror of an hallucination in my bedroom at night. A nun stood by my bed and then leaned down towards me. She had a pleasant face, but in my absolute terror I shakily said 'go away' and she did. This meant every night I was terrified to go to sleep. I tell you, it's a wonder I wasn't certified as mad and locked away that week! Looking at my pills afterwards two have the side effects of hallucinations, one being Flecainide and the other Zopiclone. I think the combination of them and stress caused the hallucination. When I told my AF nurse what had happened, I asked if she'd ever experienced anything like that and her immediate answer was, yes just once.
Has anyone else ever experienced anything like this?